# SDR UPS97223999

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65162065
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK INDICATIONS NOTED LT MLG FWD TRUNNION BEARING SUPPORT FITTING.  REMOVED AND REPLACED LT MLG TRUNNION BEARING SUPPORT FITTING IAW OHM 32-10-13.  WHILE WORKING SUPPORT FITTING FOUND THE TRUNNION LINK TO BE CORRODED. REPLACED TRUNNION LINK IAW MM 32-11-01.
